Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Exhausted, lightheaded, stuffy head, flushed face, recovering from bronchitis. Have diabetes, high BP and cholesterol

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I'm female, 56 yo, 4'11", weight about 220. Diabetic (uncontrolled), HBP, high cholesterol. I have a history of sinus and respiratory issues, had left kidney removed about 10 years ago (renal call carcinoma), gallbladder about 8 years before.
I'm just getting over a bout of bronchitis (2 weeks) but I am not getting any energy back. I'm exhausted all the time, just walking down the hall winds me. My head feels stuffy all the time, and I'm light-headed frequently. I'm at a convention I love but I just can't find the energy to do anything. And my face seems to be slightly flushed.
Posted Mon, 21 May 2012 in Diabetes
Answered by Dr. Chakravarthy Mazumdar 6 hours later

You better XXXXXXX a doctor / hospital in the local area immediately and rest in a hospital for a day or two. You might need a thorough check up to look for complications of uncontrolled blood sugar. I prefer you take care of your health now and attend the convention at a later date when healthy.

The fatigue can be because of important reasons which can prove detrimental like hypoglycemia which is very common amongst uncontrolled diabetics. There are other reasons that insists on immediate hospitalization like unable to walk, stuffy head, light headedness including low output from the heart to suit to current bodily needs.

I sincerely advice you not to waste any time for decision making.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor